# SDR IXXA07SMN225S

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 95,905 hours, 31,424 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Bs 1367 L30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FS 1367, LONGERON 30.5 LEFT, DOUBLER BELOW AND AFT OF AFT EMERGENCY EXIT DOOR.  REPAIR NUMBER 606AL-R37.  PROBLEM: SIDE 2 ENDS ON LONGERON WITHOUT FINGER DOUBLER.  DISPOSITION: UPGRADE IAW SRM.
